Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Analysis on local Dirichlet spaces. I. Recurrence, conservativeness and Lp-Liouville properties.

Karl-Theodor Sturm

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1994, Issue 456, Pages 173–196, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1994.456.173, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Nathaniel Eldredge and Laurent Saloff-Coste
Journal of Theoretical Probability, 2014, Volume 27, Number 4, Page 1178
[2]
Jun Masamune and Toshihiro Uemura
Mathematische Nachrichten, 2011, Volume 284, Number 17-18, Page 2249
[3]
M. R. Lancia and J. Masamune
Complex Variables and Elliptic Equations, 2008, Volume 53, Number 4, Page 297
[4]
Renjin Jiang
Journal of Functional Analysis, 2011, Volume 261, Number 12, Page 3549
[5]
Jun Masamune
Communications in Partial Differential Equations, 2005, Volume 30, Number 11, Page 1595
[6]
Jun Masamune
Journal of Mathematical Analysis and Applications, 2011, Volume 384, Number 2, Page 504
[7]
Karl-Theodor Sturm
Chaos, Solitons & Fractals, 1997, Volume 8, Number 11, Page 1855
[8]
Masayoshi Takeda and Gerald Trutnau
Forum Mathematicum, 2012, Volume 24, Number 2
[9]
Jos� A. Ram�rez
Communications on Pure and Applied Mathematics, 2001, Volume 54, Number 3, Page 259
[10]
Anne Boutet de Monvel, Daniel Lenz, and Peter Stollmann
Israel Journal of Mathematics, 2009, Volume 173, Number 1, Page 189
[11]
Ilkka Holopainen
Israel Journal of Mathematics, 2000, Volume 115, Number 1, Page 363

Comments (0)

Please log in or register to comment.